RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 4, Pages 33–38 (Mi dm1159)  

This article is cited in 4 scientific papers (total in 4 papers)

On the stability radius of an efficient solution of a multicriteria portfolio optimisation problem with the Savage criteria

V. A. Emelichev, V. V. Korotkov


DOI: https://doi.org/10.4213/dm1159

Full text: PDF file (103 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:5-6, 509–515

Bibliographic databases:

UDC: 519.8
Received: 15.09.2010

Citation: V. A. Emelichev, V. V. Korotkov, “On the stability radius of an efficient solution of a multicriteria portfolio optimisation problem with the Savage criteria”, Diskr. Mat., 23:4 (2011), 33–38; Discrete Math. Appl., 21:5-6 (2011), 509–515

Citation in format AMSBIB
\Bibitem{EmeKor11}
\by V.~A.~Emelichev, V.~V.~Korotkov
\paper On the stability radius of an efficient solution of a~multicriteria portfolio optimisation problem with the Savage criteria
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 4
\pages 33--38
\mathnet{http://mi.mathnet.ru/dm1159}
\crossref{https://doi.org/10.4213/dm1159}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2933097}
\elib{http://elibrary.ru/item.asp?id=20730402}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 5-6
\pages 509--515
\crossref{https://doi.org/10.1515/dma.2011.032}


Linking options:
  • http://mi.mathnet.ru/eng/dm1159
  • https://doi.org/10.4213/dm1159
  • http://mi.mathnet.ru/eng/dm/v23/i4/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Emelichev, V. V. Korotkov, “On stability of a vector Boolean investment problem with Wald's criteria”, Discrete Math. Appl., 22:4 (2012), 367–381  mathnet  crossref  crossref  mathscinet  elib  elib
    2. V. A. Emelichev, V. V. Korotkov, “Issledovanie ustoichivosti reshenii vektornoi investitsionnoi bulevoi zadachi v sluchae metriki Geldera v kriterialnom prostranstve”, PDM, 2012, no. 4(18), 61–72  mathnet
    3. V. A. Emelichev, R. P. Shatsov, “Investitsionnaya buleva zadacha Markovitsa v usloviyakh neopredelennosti, mnogokriterialnosti i riska”, PDM, 2013, no. 2(20), 115–122  mathnet
    4. Vladimir Emelichev, Vladimir Korotkov, “On stability of multicriteria investment Boolean problem with Wald's efficiency criteria”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2014, no. 1, 3–13  mathnet
  • Дискретная математика
    Number of views:
    This page:336
    Full text:89
    References:42
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020